MathSciNet Relay Station
MathSciNet bibliographic data
MR875406 (88c:54034) 54H20 (28D20 54C70 58F11)
Lind, D. A. Entropies of automorphisms of a topological Markov shift. Proc. Amer. Math. Soc. 99 (1987), no. 3, 589–595.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement